Alert archive / Wisconsin / Winter Storm Warnings in 2012
Winter Storm Warning 9, NWS Duluth, MN
NWS Duluth, MN issued this winter storm warning at Dec 10, 2012, 12:04 PM CST for Bayfield County, Wisconsin. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 10, 2012, 12:04 PM CST (18:04 UTC)
- Expired
- Dec 10, 2012, 2:28 PM CST
- In force
- 2 hr
- Issued by
- NWS Duluth, MN
County Bayfield County, WI
The radar
The Duluth radar (KDLH), 82 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 1:40 PM CST | SNOW 5.9 | Oulu, WI | |
| Dec 10, 2:25 PM CST | SNOW 6 | Port Wing, WI | 3 INCHES FELL LAST NIGHT. 3 INCHES FELL TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 6.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
049 WWUS43 KDLH 101804 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1204 PM CST MON DEC 10 2012 WIZ002-102200- /O.EXP.KDLH.WS.W.0008.000000T0000Z-121210T1800Z/ /O.NEW.KDLH.WS.W.0009.121210T1804Z-121210T2200Z/ BAYFIELD- INCLUDING THE CITY OF...WASHBURN 1204 PM CST MON DEC 10 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WINTER STORM WARNING FOR LOCALLY HEAVY SNOW WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * LOCATION...BAYFIELD COUNTY OF NORTHWESTERN WISCONSIN. * TIMING...SNOW WILL CONTINUE THIS AFTERNOON...ESPECIALLY NORTH OF HIGHWAY 2. * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED TODAY....MAINLY NORTH OF HIGHWAY 2. * WINDS AND VISIBILITY...SNOW WILL RESULT IN REDUCED VISIBILITIES. * IMPACTS...SNOW COVERED AND SLIPPERY ROADWAYS. PLEASE USE EXTREME CAUTION IF YOU ARE TRAVELING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS HEAVY SNOW ACCUMULATION IS ANTICIPATED. EXPECT SNOW COVERED ROADS AND VISIBILITY LESS THAN A HALF MILE. IF YOU MUST TRAVEL... EXERCISE EXTREME CAUTION AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. LET SOMEONE KNOW YOUR TRAVEL ROUTE AND EXPECTED ARRIVAL TIME AND HAVE A CELL PHONE IN CASE YOU BECOME STRANDED. KEEP A WINTER SURVIVAL KIT IN YOUR VEHICLE...INCLUDING A FLASHLIGHT...FOOD... AND WATER. && $$
1 follow-up statement
131 WWUS43 KDLH 102028 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 228 PM CST MON DEC 10 2012 WIZ002-102130- /O.CAN.KDLH.WS.W.0009.000000T0000Z-121210T2200Z/ BAYFIELD- INCLUDING THE CITY OF...WASHBURN 228 PM CST MON DEC 10 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WINTER STORM WARNING. THE WINTER STORM HAS MOVED FARTHER EAST OF THE REGION THIS AFTERNOON. THE SNOW INTENSITY AND AREAL COVERAGE HAS DIMINISHED CONSIDERABLY SINCE THIS MORNING. ALTHOUGH SNOW SHOWERS OR FLURRIES MY LINGER INTO LATE AFTERNOON...NO ADDITIONAL SIGNIFICANT ACCUMULATION IS EXPECTED. TOTAL SNOWFALL ACCUMULATIONS ACROSS THE COUNTY RANGED FROM 5 TO 10 INCHES NORTH OF HIGHWAY 2...TO A FEW INCHES IN THE SOUTHERN PART OF THE COUNTY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this winter storm warning went out at Dec 10, 12:01 PM CST, 3 minutes earlier.
Area forecast discussion, Dec 10, 12:01 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1201 PM CST MON DEC 10 2012
.AVIATION...
CIGS HAVE BEEN CLEARING FOR ALL TERMINALS SAVE FOR KHYR. -SN WILL
CONTINUE FOR KHYR FOR A FEW HOURS...SOMETIMES DROPPING VSBYS TO
IFR CONDITIONS DUE TO HEAVIER SNOW RATES. THERE WILL BE A WIND
SHIFT ACROSS ALL TERMINALS OVERNIGHT DUE TO A PASSING WARM FRONT
WHICH WILL ALSO LOWER CIGS AND MOISTEN THE LOWER LEVELS. THERE IS
A SMALL POSSIBILITY FOR SNOW AT THE END OF THE TAF PERIOD FOR
KINL...KHIB...AND KBRD...BUT HAVE LEFT OUT OF TAFS FOR THE TIME
BEING DUE TO UNCERTAINTY. WILL MONITOR AND RE-EVALUATE.
&&
.PREV DISCUSSION... /ISSUED 1040 AM CST MON DEC 10 2012/
UPDATE...DROPPED WSW EXCEPT BAYFIELD COUNTY WHERE PLUME FROM LAKE
CHEQUAMEGON CONTINUES...ALBEIT DISORGANIZED. ENHANCED AREA OVER
LAKE...POSSIBLY MCV RELATED...PUSHING TOWARDS FRENCH RIVER TO TWO
HARBORS VICINITY. MAY SEE QUICK ACCUMULATION OF 1-2 INCHES.
PREV DISCUSSION... /ISSUED 529 AM CST MON DEC 10 2012/
AVIATION.../12Z TAF ISSUANCE/
LIGHT SNOW WILL GRADUALLY END AT DLH...THEN HYR LATER THIS MORNING.
THERE STILL COULD BE SOME MVFR VISIBILITIES IN THE HEAVIER SNOW
BANDS. SKIES WILL GENERALLY CLEAR FROM WEST TO EAST TODAY WITH WINDS
DECREASING IN SPEEDS AND SWITCHING FROM THE WEST. WARM FRONT
APPROACHES TONIGHT AND WITH WINDS FROM THE SOUTHWEST AND LOWERING
CEILINGS. COULD BE SOME FLURRIES AND HIGH END MVFR CEILINGS AT THE
END OF THIS TAF FORECAST FOR THE WESTERN TERMINALS OF INL AND BRD.
PREV DISCUSSION... /ISSUED 411 AM CST MON DEC 10 2012/
SHORT TERM...
MAIN CONCERN FOR THE REMAINDER OF THE NIGHT AND INTO MONDAY WILL
BE THE ONGOING SNOWFALL ALONG THE SOUTH SHORE OF LAKE
SUPERIOR...AS WELL AS ACROSS THE MN ARROWHEAD.
FIRST THE SOUTH SHORE...
LATEST SFC OBSERVATIONS AND RADAR IMAGERY SHOW A WELL-DEFINED
CONVERGENCE AXIS ACROSS THE NRN PORTIONS OF DOUGLAS...BAYFIELD
AND ASHLAND COUNTIES. AT 300 AM...THE SNOW HAD JUST PUSHED INTO
THE FAR NW CORNER OF IRON COUNTY. HOWEVER...AS THE BOUNDARY SHIFTS
EAST THROUGH THE MORNING WINDS OVER NRN IRON COUNTY WILL TURN OUT
OF THE NORTH THEN NORTHWEST AND SN WILL INCREASE IN INTENSITY.
LATEST HIGH RES MODELS SHOW THE SHOW PERSISTS ALONG THE SOUTH
SHORE TODAY...WITH THE BEST ACCUMULATIONS OVER DOUGLAS AND
BAYFIELD COUNTY THROUGH NOON...AND IRON COUNTY THIS AFTERNOON. THE
LATEST NAM BUFR SOUNDING AT KIWD REVEALS ADIABATIC LAPSE RATES
TO 6 KFT WITH SUFFICIENT CAPE FOR SEVERAL INCHES OF LES THROUGH
THE AFTERNOON AS H85 TEMPS FALL INTO THE NEGATIVE LOWER TEENS. HAVE
EXTENDED THE WARNINGS CURRENTLY IN EFFECT TO REFELCT THE LATER
TIMING.
LIGHT SNOW HAS BEEN REPORTED ACROSS THE MN ARROWHEAD REGION
THROUGH THE NIGHT...MAINLY FROM ELY TO DULUTH AND EASTWARD. THE
DULUTH AIRPORT HAS RECEIVED A HALF INCH OF NEW SNOW SINCE
MIDNIGHT. ALTHOUGH NO SNOWFALL REPORTS FROM THIS REGION HAVE COME
IN OVERNIGHT...HIGH RES MODELS SUGGEST AROUND AN INCH OF ACCUM
EARLY THIS MORNING, WITH ANOTHER INCH OR TWO THROUGHOUT THE DAY.
LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE NORTHERN ROCKIES ON
WEDNESDAY THAT WILL BRING A CHANCE OF LIGHT SNOW TO THE NORTHERN
HALF OF THE FORECAST AREA WEDNESDAY AND WEDNESDAY NIGHT. SNOWFALL
AMOUNTS WILL BE UNDER AN INCH. A BRIEF RIDGE OF HIGH PRESSURE WILL BE
OVER THE AREA ON THURSDAY BEFORE THE NEXT WEATHER SYSTEM MOVES OUT
OF SOUTHERN SASKATCHEWAN THURSDAY NIGHT. THIS WILL SPREAD SNOW BACK
INTO THE REGION FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS WILL
MAINLY AFFECT THE NORTHERN PORTIONS OF THE GREAT LAKES. SOME MODEL
DIFFERENCES ARISE WITH THE UPCOMING LOW PRESSURE SYSTEM MOVING OUT OF
THE CENTRAL PLAINS FOR NEXT WEEKEND. THE GFS HAS THE LOW MOVING
ALONG THE OHIO RIVER VALLEY KEEPING THE SNOW WELL SOUTH OF THE
NORTHLAND. THE EUROPEAN HAS THE LOW PRESSURE SYSTEM MOVING
NORTHEASTWARD INTO SOUTHERN WISCONSIN SATURDAY NIGHT WHICH WOULD
BRING SNOW TO MUCH OF THE NORTHLAND. THE EUROPEAN HAS BEEN THE MOST
CONSISTENT WITH THIS SYSTEM SO WILL FAVOR ITS SOLUTION GOING INTO
NEXT WEEKEND FOR NOW.
&&
.POINT TEMPS/POPS...
DLH 17 7 18 7 / 30 0 20 10
INL 11 4 11 2 / 10 10 20 10
BRD 12 5 16 3 / 10 10 10 10
HYR 20 6 18 8 / 50 0 20 10
ASX 25 11 21 12 / 90 10 20 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ002.
LS...SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LSZ121-
146>148.
&&
AVIATION...SENGENBERGERHazardous weather outlook, Dec 10, 11:00 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1100 AM CST MON DEC 10 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1100 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW WILL CONTINUE ACROSS NORTHERN BAYFIELD COUNTY INTO THE AFTERNOON. ADDITIONAL ACCUMULATIONS OF 2 INCHES ARE POSSIBLE NORTH OF HIGHWAY 2 THROUGH EARLY AFTERNOON. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SNOWFALL OBSERVERS ARE ENCOURAGED TO RELAY THEIR REPORTS TO OUR OFFICE. LSZ121-140>148-111030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1100 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE SOUTH SHORE OF LAKE SUPERIOR TODAY...EAST OF PORT WING WISCONSIN. SEE THE LATEST NEARSHORE FORECAST FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CANNON MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Dec 10, 9:19 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
919 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW BRUNO 46.28N 92.67W
12/10/2012 M3.2 INCH PINE MN CO-OP OBSERVER
0800 AM SNOW INDUS 48.63N 93.84W
12/10/2012 M2.6 INCH KOOCHICHING MN CO-OP OBSERVER
0855 AM SNOW 1 SW BAYFIELD 46.80N 90.84W
12/10/2012 M8.5 INCH BAYFIELD WI CO-OP OBSERVER
0855 AM SNOW ELY 47.91N 91.85W
12/10/2012 M2.5 INCH ST. LOUIS MN CO-OP OBSERVER
0855 AM SNOW ISLAND LAKE 47.82N 94.24W
12/10/2012 M3.4 INCH ITASCA MN CO-OP OBSERVER
&&
CCHRISTLocal storm report, Dec 10, 9:54 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
954 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM SNOW BEAVER BAY 47.26N 91.30W
12/10/2012 M3.8 INCH LAKE MN TRAINED SPOTTER
0951 AM SNOW 6 S BIGFORK 47.66N 93.65W
12/10/2012 M2.9 INCH ITASCA MN TRAINED SPOTTER
0900 AM SNOW 3 E WRIGHT 46.67N 92.94W
12/10/2012 M7.0 INCH CARLTON MN CO-OP OBSERVER
0900 AM SNOW GRAND PORTAGE 47.96N 89.68W
12/10/2012 M2.0 INCH COOK MN CO-OP OBSERVER
0900 AM SNOW FEDERAL DAM 47.24N 94.22W
12/10/2012 M1.6 INCH CASS MN CO-OP OBSERVER
0900 AM SNOW GORDON 46.25N 91.80W
12/10/2012 M5.0 INCH DOUGLAS WI CO-OP OBSERVER
&&
CCHRISTLocal storm report, Dec 10, 9:56 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
956 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM SNOW SUPERIOR 46.70N 92.06W
12/09/2012 M5.0 INCH DOUGLAS WI TRAINED SPOTTER
&&
CCHRISTLocal storm report, Dec 10, 10:05 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1005 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW CLOQUET 46.73N 92.49W
12/09/2012 M4.5 INCH CARLTON MN NWS EMPLOYEE
&&
CCHRISTLocal storm report, Dec 10, 11:01 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1101 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM SNOW 10 NNW GRAND MARAIS 47.89N 90.43W
12/09/2012 M3.5 INCH COOK MN TRAINED SPOTTER
AT GOLDEN EAGLE LODGE
&&
CCHRISTLocal storm report, Dec 10, 11:31 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
1131 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW 5 WSW DULUTH 46.75N 92.22W
12/09/2012 M7.5 INCH ST. LOUIS MN TRAINED SPOTTER
0541 AM SNOW BUTTERNUT 46.01N 90.50W
12/10/2012 M2.0 INCH ASHLAND WI CO-OP OBSERVER
OVER THE PAST 24 HOURS
0541 AM SNOW MADELINE ISLAND 46.81N 90.69W
12/10/2012 M9.2 INCH ASHLAND WI CO-OP OBSERVER
FELL OVERNIGHT. STILL SNOWING
0549 AM SNOW 7 E SUPERIOR 46.70N 91.91W
12/10/2012 M3.5 INCH LSZ145 WI TRAINED SPOTTER
UPDATED TOTAL.
0600 AM SNOW COTTON 47.17N 92.47W
12/10/2012 M0.7 INCH ST. LOUIS MN TRAINED SPOTTER
0603 AM SNOW SARONA 45.71N 91.81W
12/10/2012 M9.1 INCH WASHBURN WI TRAINED SPOTTER
2.6 OVERNIGHT.
0606 AM SNOW 5 NW DULUTH 46.83N 92.19W
12/10/2012 M7.1 INCH ST. LOUIS MN OFFICIAL NWS OBS
6.5 TOTAL AT MIDNIGHT. 0.6 INCHES SINCE MIDNIGHT.
0607 AM SNOW 3 E WRIGHT 46.67N 92.94W
12/10/2012 M7.0 INCH CARLTON MN CO-OP OBSERVER
24 HOURS TOTAL
0612 AM SNOW HAWTHORNE 46.50N 91.86W
12/10/2012 M4.5 INCH DOUGLAS WI CO-OP OBSERVER
STILL SNOWING HEAVILY
0613 AM SNOW ORR 48.06N 92.82W
12/10/2012 M3.0 INCH ST. LOUIS MN CO-OP OBSERVER
24 HOUR TOTAL
0630 AM SNOW 9 N BAYFIELD 46.94N 90.82W
12/10/2012 M3.1 INCH LSZ147 WI CO-OP OBSERVER
0630 AM SNOW 3 NE NISSWA 46.53N 94.25W
12/10/2012 M4.0 INCH CROW WING MN TRAINED SPOTTER
0630 AM SNOW LITTLE MARAIS 47.41N 91.11W
12/10/2012 M2.6 INCH LAKE MN TRAINED SPOTTER
0630 AM SNOW HERTEL 45.81N 92.18W
12/10/2012 M6.0 INCH BURNETT WI TRAINED SPOTTER
0630 AM SNOW 11 NW GRAND MARAIS 47.87N 90.51W
12/10/2012 M8.0 INCH COOK MN TRAINED SPOTTER
0630 AM SNOW CORNUCOPIA 46.86N 91.10W
12/10/2012 M5.0 INCH BAYFIELD WI TRAINED SPOTTER
0630 AM SNOW CLAM LAKE 45.79N 92.33W
12/10/2012 M4.2 INCH BURNETT MN CO-OP OBSERVER
0630 AM SNOW NORTHOME 47.87N 94.27W
12/10/2012 M1.7 INCH KOOCHICHING MN CO-OP OBSERVER
0630 AM SNOW MAPLE 46.59N 91.72W
12/10/2012 M5.8 INCH DOUGLAS WI TRAINED SPOTTER
TOTAL SINCE YESTERDAY. STILL SNOWING.
0630 AM SNOW 12 N ISLE 46.32N 93.46W
12/10/2012 M4.5 INCH AITKIN MN CO-OP OBSERVER
STORM TOTAL
0630 AM SNOW 2 W HAYWARD 46.01N 91.52W
12/10/2012 M5.8 INCH SAWYER WI TRAINED SPOTTER
MOST OF THE SNOW FELL YESTERDAY.
0650 AM SNOW 5 S DANBURY 45.93N 92.37W
12/10/2012 M6.8 INCH BURNETT WI TRAINED SPOTTER
0650 AM SNOW DULUTH 46.78N 92.12W
12/10/2012 M7.3 INCH ST. LOUIS MN TRAINED SPOTTER
FINAL STORM TOTAL AT NATIONAL WEATHER SERVICE
0650 AM SNOW 5 S HERBSTER 46.76N 91.26W
12/10/2012 M3.3 INCH BAYFIELD WI TRAINED SPOTTER
MOST FELL OVERNIGHT
0700 AM SNOW KABETOGAMA 48.44N 93.03W
12/10/2012 M3.6 INCH ST. LOUIS MN CO-OP OBSERVER
0700 AM SNOW SILVER BAY 47.29N 91.28W
12/10/2012 M3.3 INCH LAKE MN TRAINED SPOTTER
0700 AM SNOW 8 W PORT WING 46.77N 91.56W
12/10/2012 M6.0 INCH LSZ145 WI TRAINED SPOTTER
5 INCHES FELL OVERNIGHT. STILL SNOWING LIGHTLY.
0700 AM SNOW 12 N GRAND RAPIDS 47.40N 93.52W
12/10/2012 M1.3 INCH ITASCA MN CO-OP OBSERVER
0700 AM SNOW PARK FALLS 45.93N 90.45W
12/10/2012 M3.0 INCH PRICE WI TRAINED SPOTTER
0715 AM SNOW 3 W PHILLIPS 45.70N 90.46W
12/10/2012 M4.0 INCH PRICE WI TRAINED SPOTTER
0725 AM SNOW 6 W TWO HARBORS 47.03N 91.80W
12/10/2012 M4.0 INCH ST. LOUIS MN TRAINED SPOTTER
0725 AM SNOW CULVER 46.93N 92.56W
12/10/2012 M3.0 INCH ST. LOUIS MN TRAINED SPOTTER
0725 AM SNOW HOLYOKE 46.47N 92.39W
12/10/2012 M4.9 INCH CARLTON MN TRAINED SPOTTER
0730 AM SNOW BENNETT 46.45N 91.85W
12/10/2012 M8.0 INCH DOUGLAS WI TRAINED SPOTTER
0730 AM SNOW 4 W WASHBURN 46.67N 90.98W
12/10/2012 M4.8 INCH BAYFIELD WI TRAINED SPOTTER
TOTAL.
0733 AM SNOW 7 SE GRAND RAPIDS 47.16N 93.42W
12/10/2012 M2.5 INCH ITASCA MN TRAINED SPOTTER
0733 AM SNOW GLIDDEN 46.13N 90.58W
12/10/2012 M3.0 INCH ASHLAND WI TRAINED SPOTTER
FELL OVERNIGHT
0734 AM SNOW GURNEY 46.47N 90.51W
12/10/2012 M1.6 INCH IRON WI CO-OP OBSERVER
0734 AM SNOW KABETOGAMA 48.44N 93.03W
12/10/2012 M3.6 INCH ST. LOUIS MN CO-OP OBSERVER
2 DAY TOTAL
0738 AM SNOW MOOSE LAKE 46.45N 92.77W
12/10/2012 M6.0 INCH CARLTON MN TRAINED SPOTTER
0745 AM SNOW SHELL LAKE 45.74N 91.90W
12/10/2012 M6.0 INCH WASHBURN WI TRAINED SPOTTER
3 YESTERDAY/3 OVERNIGHT
0745 AM SNOW 15 W SANDSTONE 46.12N 93.18W
12/10/2012 M6.5 INCH KANABEC MN TRAINED SPOTTER
0745 AM SNOW 4 E CORNUCOPIA 46.86N 91.02W
12/10/2012 M5.2 INCH BAYFIELD WI TRAINED SPOTTER
0745 AM SNOW ASHLAND 46.58N 90.87W
12/10/2012 M7.6 INCH ASHLAND WI TRAINED SPOTTER
ALL FELL OVERNIGHT. BEGAN 1030 PM.
0800 AM SNOW SARONA 45.71N 91.81W
12/10/2012 M8.0 INCH WASHBURN WI CO-OP OBSERVER
0800 AM SNOW MCGREGOR 46.24N 93.27W
12/10/2012 M8.1 INCH AITKIN MN CO-OP OBSERVER
0800 AM SNOW 2 NW MELLEN 46.34N 90.69W
12/10/2012 M3.3 INCH ASHLAND WI TRAINED SPOTTER
0800 AM SNOW UPSON 46.37N 90.41W
12/10/2012 M2.0 INCH IRON WI CO-OP OBSERVER
0800 AM SNOW BRAINERD 46.35N 94.19W
12/10/2012 M5.2 INCH CROW WING MN CO-OP OBSERVER
0800 AM SNOW BABBITT 47.65N 91.94W
12/10/2012 M2.8 INCH ST. LOUIS MN TRAINED SPOTTER
0800 AM SNOW WEBB LAKE 46.01N 92.13W
12/10/2012 M5.0 INCH BURNETT WI TRAINED SPOTTER
0800 AM SNOW BRUNO 46.28N 92.67W
12/10/2012 M3.2 INCH PINE MN CO-OP OBSERVER
0800 AM SNOW INDUS 48.63N 93.84W
12/10/2012 M2.6 INCH KOOCHICHING MN CO-OP OBSERVER
0855 AM SNOW 1 SW BAYFIELD 46.80N 90.84W
12/10/2012 M8.5 INCH BAYFIELD WI CO-OP OBSERVER
0855 AM SNOW ISLAND LAKE 47.82N 94.24W
12/10/2012 M3.4 INCH ITASCA MN CO-OP OBSERVER
0855 AM SNOW ELY 47.91N 91.85W
12/10/2012 M2.5 INCH ST. LOUIS MN CO-OP OBSERVER
0900 AM SNOW GRAND PORTAGE 47.96N 89.68W
12/10/2012 M2.0 INCH COOK MN CO-OP OBSERVER
0900 AM SNOW GORDON 46.25N 91.80W
12/10/2012 M5.0 INCH DOUGLAS WI CO-OP OBSERVER
0900 AM SNOW FEDERAL DAM 47.24N 94.22W
12/10/2012 M1.6 INCH CASS MN CO-OP OBSERVER
0900 AM SNOW 3 E WRIGHT 46.67N 92.94W
12/10/2012 M7.0 INCH CARLTON MN CO-OP OBSERVER
0951 AM SNOW 6 S BIGFORK 47.66N 93.65W
12/10/2012 M2.9 INCH ITASCA MN TRAINED SPOTTER
0951 AM SNOW BEAVER BAY 47.26N 91.30W
12/10/2012 M3.8 INCH LAKE MN TRAINED SPOTTER
1100 AM SNOW PORT WING 46.77N 91.39W
12/10/2012 M4.0 INCH BAYFIELD WI TRAINED SPOTTER
&&
CCHRISTNearby
Winter Storm Warnings in Wisconsin, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.